Stability and convergence in strongly monotone dynamical systems.

Morris W. Hirsch

Journal für die reine und angewandte Mathematik (1988)

  • Volume: 383, page 1-53
  • ISSN: 0075-4102; 1435-5345/e

How to cite

top

Hirsch, Morris W.. "Stability and convergence in strongly monotone dynamical systems.." Journal für die reine und angewandte Mathematik 383 (1988): 1-53. <http://eudml.org/doc/152991>.

@article{Hirsch1988,
author = {Hirsch, Morris W.},
journal = {Journal für die reine und angewandte Mathematik},
keywords = {quasilinear second-order parabolic equations; orbits; stationary points; Lyapunov stable},
pages = {1-53},
title = {Stability and convergence in strongly monotone dynamical systems.},
url = {http://eudml.org/doc/152991},
volume = {383},
year = {1988},
}

TY - JOUR
AU - Hirsch, Morris W.
TI - Stability and convergence in strongly monotone dynamical systems.
JO - Journal für die reine und angewandte Mathematik
PY - 1988
VL - 383
SP - 1
EP - 53
KW - quasilinear second-order parabolic equations; orbits; stationary points; Lyapunov stable
UR - http://eudml.org/doc/152991
ER -

Citations in EuDML Documents

top
  1. Janusz Mierczyński, A class of strongly cooperative systems without compactness
  2. Santiago Cano-Casanova, Julián López-Gómez, Permanence under strong aggressions is possible
  3. Vladimir Răsvan, Dynamical systems with several equilibria and natural Liapunov functions
  4. Jean-Michel Roquejoffre, Eventual monotonicity and convergence to travelling fronts for the solutions of parabolic equations in cylinders
  5. Janusz Mierczyński, Uniqueness for a class of cooperative systems of ordinary differential equations
  6. Henri Berestycki, Anne-Charline Coulon, Jean-Michel Roquejoffre, Luca Rossi, Speed-up of reaction-diffusion fronts by a line of fast diffusion
  7. S. A. Vakulenko, Reaction-diffusion systems with prescribed large time behaviour
  8. Peter Poláčik, Existence of unstable sets for invariant sets in compact semiflows. Applications in order-preserving semiflows
  9. Bernold Fiedler, Discrete Ljapunov functionals and ω -limit sets
  10. Janusz Mierczyński, Invariant manifolds for one-dimensional parabolic partial differential equations of second order

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.